MAUDE Adverse Event Report: ANIMAS CORPORATION ANIMAS VIBE; INSULIN INFUSION PUMP

ANIMAS CORPORATION ANIMAS VIBE; INSULIN INFUSION PUMP
Medical Device Problem Code Temperature Problem (3022)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The pump has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
 
Event or Problem Description
On (b)(6) 2018, the reporter contacted animas, alleging a temperature issue.The reporter alleged the pump was "hot," and no damage was found to the pump.There was no indication that the product caused or contributed to an adverse event.This complaint is being reported because there is the potential for the user to experience an injury to the skin due to increased pump temperature.
 
Additional Manufacturer Narrative
Follow-up # 1 date of submission 20-apr-2018.Device evaluation: the device has been returned and evaluated by product analysis on 13-apr-2018 with the following findings: a review of the pump¿s black box and download history did not find any activity related to the complaint.The battery compartment and battery cap were intact and the battery cap could be fully tightened onto the pump.The pump powered on normally with no overheating or alarms duplicated during the investigation.The pump¿s ¿ez-prime¿ steps were performed correctly and all of the pump's electrical current draws were found to be within specification.The pump cover was removed and there were no intermittent condition found to the power circuit.The investigation was unable to duplicate the initial ¿temperature¿ complaint.

Brand Name
ANIMAS VIBE
Common Device Name
INSULIN INFUSION PUMP
Manufacturer (Section D)
ANIMAS CORPORATION
200 lawrence dr
west chester PA 19380 3428
MDR Report Key7343140
Report Number2531779-2018-05451
Device Sequence Number10907849
Product Code OYC
UDI-Device Identifier10840406100556
UDI-Public10840406100556
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P130007
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other Caregivers
Type of Report Initial,Followup
Report Date (Section B) 03/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Other Device ID Number1-MCBC-3762
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/26/2018
Was the Report Sent to FDA? Yes
Device Age4 MO
Initial Date Received by Manufacturer 03/10/2018
Supplement Date Received by Manufacturer03/10/2018
Initial Report FDA Received Date03/15/2018
Supplement Report FDA Received Date04/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age8 YR